# SDR HEEA967014

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Condition: Eroded
- Location: T/R
- Part time: 3,111 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS ERODED. (LEADING EDGE ABRASION STRIP HAS EROSION HOLE THROUGH THE STRIP.
